Real Analysis Exchange

A Note on Comparisons Between Birkhoff and McShane-Type Integrals for Multifunctions

Antonio Boccuto and Anna Rita Sambucini

Full-text: Open access

Abstract

Here we present some comparison results between Birkhoff and McShane multivalued integration.

Article information

Source
Real Anal. Exchange, Volume 37, Number 2 (2011), 315-324.

Dates
First available in Project Euclid: 15 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.rae/1366030627

Mathematical Reviews number (MathSciNet)
MR3080594

Zentralblatt MATH identifier
1277.28016

Subjects
Primary: 28B05: Vector-valued set functions, measures and integrals [See also 46G10] 28B20: Set-valued set functions and measures; integration of set-valued functions; measurable selections [See also 26E25, 54C60, 54C65, 91B14]
Secondary: 26E25: Set-valued functions [See also 28B20, 49J53, 54C60] {For nonsmooth analysis, see 49J52, 58Cxx, 90Cxx} 46B20: Geometry and structure of normed linear spaces 54C60: Set-valued maps [See also 26E25, 28B20, 47H04, 58C06]

Keywords
Aumann integral Birkhoff integral McShane integral multifunctions Banach spaces Radstrom embedding theorem

Citation

Boccuto, Antonio; Sambucini, Anna Rita. A Note on Comparisons Between Birkhoff and McShane-Type Integrals for Multifunctions. Real Anal. Exchange 37 (2011), no. 2, 315--324. https://projecteuclid.org/euclid.rae/1366030627


Export citation

References

  • R. J. Aumann, Integrals of set-valued functions, J. Math. Anal. Appl. 12 (1965), 1–12.
  • Z. Artstein and J. A. Burns, Integration of compact set-valued functions, Pacific J. Math. 58 (1975), 297–307.
  • E. J. Balder and A. R. Sambucini A note on strong convergence for Pettis integrable function, Vietnam J. Math. 31(3) (2003), 341–347.
  • E. J. Balder and A. R. Sambucini On weak compactness and lower closure results for Pettis integrable (multi)functions, Bull. Pol. Acad. Sci. Math. 52(1) (2004), 53–61.
  • A. Boccuto and A. R. Sambucini, A McShane integral for multifunctions, J. Concr. Appl. Math. 2(4) (2004), 307–325.
  • C. L. Byrne, Remarks on the Set-Valued Integrals of Debreu and Aumannn, J. Math. Anal. Appl. 62 (1978), 243–246.
  • G. Birkhoff, Integration of functions with values in a Banach space, Trans. Amer. Math. Soc. 38 (1935), 357–378.
  • B. Cascales, V. Kadets and J. Rodríguez, The Pettis integral for multi-valued functions via single-valued functions, J. Math. Anal. Appl. 332 (2007), 1–10.
  • B. Cascales, V. Kadets and J. Rodríguez, Measurable selectors and set-values Pettis integral in non-separable Banach spaces, J. Funct. Anal. 256 (2009), 673–699.
  • B. Cascales and J. Rodríguez, Birkhoff integral for multi-valued functions, J. Math. Anal. Appl. 297 (2004), 540-5-60.
  • B. Cascales and J. Rodríguez, The Birkhoff integral and the property of Bourgain, Math. Ann. 331 (2005), 259–279.
  • C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Math. 580, Springer-Verlag (1977).
  • L. Di Piazza and K. Musiał, Set-Valued Kurzweil-Henstock-Pettis Integral, Set-Valued Anal. 13 (2005), 167–179.
  • L. Di Piazza and K. Musiał, A Decomposition Theorem for Compact-Valued Henstock Integral, Monatsh. Math. 148 (2006), 119–126.
  • K. El Amri and C. Hess, On the Pettis integral of closed valued multifunctions, Set-Valued Anal. 8 (2000), 329–360.
  • D. H. Fremlin, Measurable functions and almost continuos functions, Manuscripta Math. 33 (1981), 387–405.
  • D. H. Fremlin, Integration of vector-valued functions, Atti Semin. Mat. Fis. Univ. Modena 42 (1994), 205–211.
  • D. H. Fremlin, The generalized McShane integral, Illinois J. Math. 39 (1995), 39–67.
  • D. H. Fremlin, The McShane and Birkhoff integrals of vector-valued functions, University of Essex, Mathematics Department Research Report 92-10, version 18.5.2007, available at URL http://www.essex.ac.uk/maths/people/fremlin/preprints.htm
  • D. H. Fremlin, Measure Theory volume four: topological measure spaces Torres Fremlin, 25 Ireton Road, Colchester CO33AT, England (2003).
  • D. H. Fremlin and J. Mendoza, On the integration of vector-valued functions, Illinois J. Math. 38 (1994), 127–147.
  • R. Gordon, The McShane Integral of Banach valued functions, Illinois J. Math. 34 (1990), 557–567.
  • A. Martellotti and A. R. Sambucini, On the comparison between Aumann and Bochner integrals, J. Math. Anal. Appl. 260(1) (2001), 6–17.
  • A. Martellotti and A. R. Sambucini, The finitely additive integral of multifunctions with closed and convex values, Z. Anal. Anwend. 21(4) (2002), 851–864.
  • E. J. McShane, A Riemann-type integral that includes Lebesgue-Stieltjes, Bochner and stochastic integrals. Mem. Amer. Math. Soc. 88, Amer. Math. Soc., Providence, R. I. (1969).
  • K. Musia\l, Topics in the theory of Pettis integration, Rend. Istit. Mat. Univ. Trieste, 23 (1991), 177–262.
  • B. J. Pettis, On integration in vector spaces. Trans. Amer. Math. Soc., 44(2) (1938), 277–304.
  • H. Rådstrom, An Embedding Theorem for Spaces of Convex Sets, Proc. Amer. Math. Soc. 3 (1952), 165–169.
  • A. R. Sambucini, Remarks on set valued integrals of multifunctions with non empty, bounded, closed and convex values, Comment. Math. Prace Mat. 39 (1999), 153–165.
  • A. R. Sambucini, A survey on multivalued integration, Atti Semin. Mat. Fis. Univ. Modena 50 (2002), 53–63.
  • M. Talagrand, Pettis integral and measure theory. Mem. Amer. Math. Soc. 307, Am. Math. Soc., Providence, R. I. (1984).